EconPapers    
Economics at your fingertips  
 

Un modelo hedónico de precios en línea de automóviles usados en Argentina || A Hedonic Model of Online Prices of Used Cars in Argentina

Gonzalo R. Ramírez Muñoz de Toro (), Juan I. Uriarte (), Fernando Delbianco () and Juan Larrosa ()
Additional contact information
Gonzalo R. Ramírez Muñoz de Toro: Hyperia Big Data (Argentina)
Juan I. Uriarte: Hyperia Big Data (Argentina)
Fernando Delbianco: Departamento de Economía, Universidad Nacional del Sur (Argentina). Instituto de Matemática de Bahía Blanca (Argentina)

Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration, 2017, vol. 24, issue 1, 25-53

Abstract: Los modelos de precios hedónicos permiten detectar relaciones latentes entre el precio de un bien y diversas características del mismo. Utilizamos datos de sitios en línea de Argentina sobre autos usados para ajustar un modelo amplio. Encontramos como significativas diversas características de prestaciones y propias del tipo de vehículo y su equipamiento. Se observan diferencias regionales de precios así como una persistente asociación de los vehículos de producción nacional con precios bajos. || Hedonic pricing models detect latent relationships between the price of a good and its different features. We have used data from online sites from Argentina on used cars to fit a broad model. Various features are significant such as performance, characteristics and equipment according to each vehicle type. Both regional differences in prices and a persistent association of domestically produced vehicles with low prices are observed.

Keywords: métodos hedónicos; automóviles usados; datos en línea; hedonic methods; used cars; online data (search for similar items in EconPapers)
JEL-codes: L62 C43 C25 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.upo.es/revistas/index.php/RevMetCuant/article/view/2879 (application/pdf)
https://www.upo.es/revistas/index.php/RevMetCuant/article/view/2879/2276 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pab:rmcpee:v:24:y:2018:i:1:p:25-53

Access Statistics for this article

Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration is currently edited by Alfredo G. Hernández-Díaz and Eugenio M. Fedriani Martel

More articles in Revista de Métodos Cuantitativos para la Economía y la Empresa = Journal of Quantitative Methods for Economics and Business Administration from Universidad Pablo de Olavide, Department of Quantitative Methods for Economics and Business Administration Carretera de Utrera km.1, 41013 Sevilla. Contact information at EDIRC.
Bibliographic data for series maintained by Publicación Digital - UPO ().

 
Page updated 2019-07-22
Handle: RePEc:pab:rmcpee:v:24:y:2018:i:1:p:25-53